# SDR CA130411002

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 58,942 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1006893
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE AND APPROXIMATELY 10 NM FROM AIRFIELD, SMOKE WAS OBSERVED COMING FROM THE COCKPIT FLOOR. THE EMERGENCY CHECKLIST WAS FOLLOWED AND ACFT RETURNED TO BASE.  THE CAUSE OF THE SMOKE WAS THE HYD PUMP AND MOTOR ASSY, UNIT WAS REPLACED ALONG WITH A PRESSURE SWITCH WHICH CONTROLS THE CUT-IN AND CUT-OUT OF THE MOTOR.
